Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having soar breast, nipples darker, nausea, headache, dizzy. Took plan b pill. Is it side effect?

Hi my name is Joy I took the plan b pill on sunday the 24 of feb now today feb 27 i am Having soar breast my nipples gone darker with montgomery glands more noticeable i have nausea alot of headaches also dizzy And alot of heartburn ... Also gas... I took a pregnancy test two weeks ago it came Negative now idk if wat i have is side effects of the pill or pregnancy?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for posting your query.

Post coital emergency contraceptive pills like I pill or Pill 72.are to be taken within first 72 hours after unprotected intercourse. You have not mentioned whether you took them within 72 hrs. These can be the side effects of the pills but if you have taken them after 5 days of unprotected intercourse then chances of pregnancy are there.

You can do home urine for pregnancy test after 1 week- 10 days of your due periods date. Urine for pregnancy test depends upon the particular level of hCG in the blood. So sometime it may be possible that it can give you false negative results during early days of pregnancy only because of un- sufficient level of hCG to make test positive. Hence it is better that you go for blood test or an ultrasound uterus which will give you more confirmatory diagnosis of presence of hCG and pregnancy.

Hope this answers your query.
Wishing you good health.

Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor